Latest in the Community
I was told I had hep C when I was in my twenty’s.
Now I’m 61 and just the past couple of months my stomach has been swollen up and sharp pain this is not good. I feel horrible now I’m getting scared.
Hi Tuxedo. Hepatitis C is a sneaky disease in that most people have no symptoms for the first 10-20 years, while the liver is still being damaged. Those with symptoms often relate them to get older bevause theybare usually very subtle. The most common symptoms are fatigue, muscle and joint pain, and lack of stamina. If you think you have been…
I am so sorry you are feeling sad, scared, and lost. I think many of us can relate. The good thing is that there is now an easy cure for hepatitis C. If you are having trouble accessing care, for whatever reason, call Help-4-Hep at 877-435-7443, M- F, 9AM til 9 PM eastern time. Counselors will try to help you, whatever your needs are. The call and…
@queenofstrength81 we are glad you found our community. How can we help support you and navigate your new diagnosis? There are many resources here and we are happy to help. Reach out anytime. Best, Lauren (HepatitisC.net Team)
It is important to note that once cured cirrhotic patients (Stage 4) should have an ultrasound or MRI, as directed by your provider, even after cure. While the rate of liver cancer is reduced in cured patients, it is still a risk in cured cirrhotic patients. ~ Sue, Community Moderator
Newbie in town. sad, scared, lost. I didn’t ask for this 😕
I just got diagnosed and don’t any symptoms. How long before you notice?
In 1996 I used interferon injections for a year. At that time then non-detectible after treatment. Now in my mid 60’s I have developed diabetes and hypothyroidism. I take 500 metformin and a 50 thyroid […]
Have you struggled with the financial burden of Hep C? Share your story here: https://hepatitisc.net/stories/
Low platelets are one of the first signs that your liver may be approaching cirrhosis. Of course this is not the only reason for low platelets (thrombocytopenia). Some medications and other viruses may cause a temporary drop in platelet count. ~ Sue, Community Moderator